Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 41 found articles
 
 
  About polynomial stability for the porous-elastic system with Fourier’s law
 
 
Title: About polynomial stability for the porous-elastic system with Fourier’s law
Author: Ramos, A. J. A.
Almeida Júnior, D. S.
Freitas, M. M.
Appeared in: Zeitschrift für angewandte Mathematik und Physik
Paging: Volume 73 () nr. 2 pages xx
Year: 2022-02-16
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 41 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands